# SDR S2YA03016

- Difficulty date: April 28, 2003
- Submitted: July 30, 2003
- Operation: Air carrier
- Aircraft: N354SK
- Make and model: Dorner DO328300
- Aircraft serial: 3126
- Engine: Pwa PW306B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 02ND362033
- Condition: Inoperative
- Location: Rt Engine
- Part time: 4,546 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 2022, A CAS MESSAGE ILLUMINATED FOR RT ENGINE ANTI-ICE FAIL.  THE CREW PERFORMED AN AIR TURNBACK.  MECHANIC REPLACED THE BLEED AIR SHUTOFF VALVE AND RETURNED THE AIRCRAFT TO SERVICE WITH NO FURTHER DEFECTS.
